# SDR DALA2025121209087

- Difficulty date: December 10, 2025
- Submitted: December 12, 2025
- Operation: Air carrier
- Aircraft: N835MH
- Make and model: Boeing 767432ER
- Aircraft serial: 29708
- Aircraft time: 98,713 hours, 18,094 cycles
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Torque Box
- Condition: Corroded
- Location: Zone 300
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HORIZONTAL STABILIZER CENTER TORQUE BOX UPPER SURFACE CORROSION AT FRONT SPAR AND FROM OTBD EDGE 33 INCH.   THE REWORKED AREA REPAIRED IAW PRI:630636 -14 REV.0 AND REV.1. COMPARED AND COMPLIED WITH ERA:630636-14 SECTION I REV. (1344652)
